# SDR HNAA2011033000062

- Difficulty date: March 24, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,559 hours, 71,763 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 782689
- Part serial: 665
- Condition: Burned
- Location: Nr 1 Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NR 1 ENG WAS SPARKING FROM PROP SPINNER WITH PROP HEAT ON AND NR 1 AC GENERATOR "A" PHASE AT 85 VOLTS.  SELECTED PROP HEAT OFF AND SPARKS STOPPED. ON GROUND NR 1 "A" PHASE WAS 103 VOLTS.  R & R NR 1 BRUSH BLOCK ASSY. REFERENCE IAW 30-61-00.  R & R ONE CURRENT LIMITER IN LT AC CONTACTOR BOX.  GROUND RAN ACFT, OPS CHECKED GOOD.
